# SDR AALA201606219004

- Difficulty date: June 20, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 59,643 hours, 22,348 cycles
- Engine: Iae V2527A5
- Engine time: 53,250 hours, 19,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Fillercap
- Part number: 38627671
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell, GTCP36300A
- Component part number: 38002784
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  WHEN EXTERNAL AIR WAS REMOVED AND APU BLEED AND PACK 1+2 COOLING A/C AT GATE, A STRONG DIRTY SOX ODOR WAS OVERWHELMING.  MAINTENANCE DETERMINED THAT THE SOURCE OF THE ODOR WAS THE APU AND WAS PLACED ON MEL.  MAINTENANCE FOUND EVIDENCE OF OIL LEAKING FROM THE APU OIL CAP (FILLER PLUG ASSEMBLY) AND REPLACED IT ALONG WITH THE ASSOCIATED PACKING.  RESIDUAL OIL WAS CLEAN FROM THE APU AND A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
